# SDR SWIA200312755

- Difficulty date: December 27, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 11,518 hours, 15,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT ROW 6 EXIT LIGHT MISSING.  REMOVED AND REPLACED EXIT ROW LIGHT WITH A NEW ASSEMBLY IAW 33-00-00.  OPS CHECK GOOD.
